Hermite-Hadamard's type inequalities for convex functions of selfadjoint operators in Hilbert spaces

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2012) Hermite-Hadamard's type inequalities for convex functions of selfadjoint operators in Hilbert spaces. Linear Algebra and its Applications, 436 (5). pp. 1503-1515. ISSN 0024-3795

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/23480
DOI https://doi.org/10.1016/j.laa.2011.08.050
Official URL http://www.sciencedirect.com/science/article/pii/S...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Current > Division/Research > College of Science and Engineering
Keywords ResPubID25450, selfadjoint operators, positive operators, Jensen’s inequality, convex functions, functions of selfadjoint operators
Citations in Scopus 54 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login